# SDR R61A201906090700

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 40,738 hours, 25,214 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Disconnect Unit
- Part number: 17120816601
- Part serial: 17000047
- Condition: Faulted
- Location: Elevator Sys
- Part time: 28,117 hours, 19,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH CONTROL DISCONNECT/AP FAIL IN FLIGHT. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R ELEVATOR/PITCH CONTROL COLUMN DISCONNECT DEVICE IAW AMM 27-31-06. OPS CHECK GOOD.
